MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS 600; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS 600; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229017A
Medical Device Problem Codes Crack (1135); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On 4th february, 2023 getinge became aware of an issue with one of surgical lights - volista access 600.It was stated the paint was damaged on the fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, of h3a device evaluated by mfg, h3b device not eval provide code, h3c if other provide code-explain, h6 medical device ¿ problem code and h6 component codes deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 4th february, 2023 getinge became aware of an issue with one of surgical lights - volista access 600.It was stated the paint was damaged on the fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 4th february, 2023 getinge became aware of an issue with one of surgical lights - volista access 600.It was stated the paint was damaged on the fork.Then on 24th june 2024 subject matter expert confirmed based on by photographic evidence that the paint damage is due to crack on the fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination and crack on the fork can cause detachment and fall of the headlight and as result of that, could lead to serious injury.Previous h6 medical device ¿ problem code : material integrity.Problem|degraded|peeled/delaminated|1454.Corrected h6 medical device ¿ problem code : mechanical problem - detachment of device or device component||2907; material integrity problem|crack||1135.Previous h6 component codes : mechanical|coating material||4768 corrected h6 component codes : mechanical|dome||793; mechanical|holder||838 previous h3a device evaluated by mfg: no.Corrected h3a device evaluated by mfg: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: none.Previous h3c device not eval provide code: device not returned to manufacturer.Corrected h3c device not eval provide code: none.According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 4th february, 2023 getinge became aware of an issue with one of surgical lights - volista access 600.It was stated the paint was damaged on the fork.Then on 24th june 2024 subject matter expert confirmed based on by photographic evidence that the paint damage is due to crack on the fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination and crack on the fork can cause detachment and fall of the headlight and as result of that, could lead to serious injury.
 
Event or Problem Description
On 4th february, 2023 getinge became aware of an issue with one of surgical lights - volista access 600.It was stated that the fork was cracked.We decided to report the issue in abundance of caution as crack on the fork can cause detachment and fall of the headlight and as result of that, could lead to serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 4th february, 2023 getinge became aware of an issue with one of surgical lights - volista access 600.It was stated the paint was damaged on the fork.Then on 24th june 2024 subject matter expert confirmed based on by photographic evidence that the paint damage is due to crack on the fork.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination and crack on the fork can cause detachment and fall of the headlight and as result of that, could lead to serious injury.Corrected b5 describe event and problem: on 4th february, 2023 getinge became aware of an issue with one of surgical lights - volista access 600.It was stated that the fork was cracked.We decided to report the issue in abundance of caution as crack on the fork can cause detachment and fall of the headlight and as result of that, could lead to serious injury.On 4th february, 2023 getinge became aware of an issue with one of surgical lights - volista access 600.It was stated that the fork was cracked.We decided to report the issue in abundance of caution as crack on the fork can cause detachment and fall of the headlight and as result of that, could lead to serious injury.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.The paint damage is due to the crack of the welding of the fork of the light head.Lack of penetration that led to the cracking was due to a poor implementation of the manual tig welding process.Due to the size of the chamfer, a multi-pass welding process with emphasis on the root pass should have been used.The welding is sub-contracted to a supplier, and indeed, there was a change in the process at this supplier during 3 months in 2020, that gives evidence of nonbeing well under control.The process has been re-designed and validated since.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA ACCESS 600
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16476717
Report Number9710055-2023-00159
Device Sequence Number7250085
Product Code FSY
UDI-Device Identifier03700712401740
UDI-Public(01)03700712401740
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229017A
Device Catalogue NumberARDVST229017A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2023
Supplement Date Received by Manufacturer06/24/2024
07/17/2024
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date06/25/2024
07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown